MAUDE Adverse Event Report: MALLINCKRODT MEDICAL SHILEY; TUBE, BRONCHIAL (W/WO CONNECTOR)

MALLINCKRODT MEDICAL SHILEY; TUBE, BRONCHIAL (W/WO CONNECTOR)
Model Number 125039
Medical Device Problem Code Deflation Problem (1149)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 01/03/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, during the cuff test, the air from the tracheal balloon would not deflate completely.The customer indicated that there was no patient involvement.
 
Additional Manufacturer Narrative
Evaluation summary: the sample was received for analysis and the reported issue was confirmed.The reported customer event is a known issue and root cause investigation efforts have been addressed in a corrective and preventative action.If information is provided in the future, a supplemental report will be issued.

Brand Name
SHILEY
Common Device Name
TUBE, BRONCHIAL (W/WO CONNECTOR)
Manufacturer (Section D)
MALLINCKRODT MEDICAL
cornamaddy
athlone 3810
MDR Report Key7203738
Report Number8020889-2018-00011
Device Sequence Number1133556
Product Code BTS
UDI-Device Identifier30884522008758
UDI-Public30884522008758
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
K771219
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 04/23/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/01/2022
Device Model Number125039
Device Catalogue Number125039
Device Lot Number201701041X
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/27/2018
Initial Date Received by Manufacturer 01/03/2018
Supplement Date Received by Manufacturer03/27/2018
Initial Report FDA Received Date01/18/2018
Supplement Report FDA Received Date04/23/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1